# SDR HNAA2017092600330

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 53,482 hours, 63,143 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Indicator
- Condition: Failed
- Location: Vsi/Tra
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S TCAS DISPLAY WENT BLANK,  CIRCUIT BREAKER TRIPPED.  INDICATOR PRODUCED SMOKE.  VERTICAL SPEED INDICATOR.  R & R THE CAPTAIN'S VSI/TRA INDICATOR.  OPS CHECKED GOOD IAW AMM 34-47-02.
